Pacific Journal of Mathematics

Eigenvalues of the adjacency matrix of cubic lattice graphs.

Renu Laskar

Article information

Pacific J. Math., Volume 29, Number 3 (1969), 623-629.

First available in Project Euclid: 13 December 2004

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 05.40


Laskar, Renu. Eigenvalues of the adjacency matrix of cubic lattice graphs. Pacific J. Math. 29 (1969), no. 3, 623--629.

Export citation


  • [1] R. C. Bose and R. Laskar, Eigenvalues of the adjacencymatrixof tetrahedral graphs, Institute of Statistics Mimeo Series No. 571, University of North Carolina, March 1968.
  • [2] R. C. Bose and D. M. Mesner, On linearassociative algebras corresponding to association schemes of partially balanced designs, Ann. Math. Statist. 30 (1959), 21-36.
  • [3] R. C. Bose and T. Shimamoto, Classification and analysis of partially balanced incomplete block designs with two associate classes, J. Amer. Stat. Assn. 47 (1952), 151-184.
  • [4] T. A. Dowling, Note on "Acharacterization of cubic lattice graphs'*, J. Com- binatorial Theory (to appear)
  • [5] A. J. Hoffman, On the polynomial of a graph Amer. Math. Monthly 70 (1963), 30-36.
  • [6] R. Laskar, A characterization of cubic lattice graphs, J. Combinatorial Theory 3 (1967), 386-401.